# SDR USAA2009052891319

- Difficulty date: May 26, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 57,467 hours, 38,998 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C27494
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 - MAJOR REPAIR - NR 03C70955008/001 - CRACK ON RIGHT HAND HORIZONTAL STABILIZER LOWER SKIN FORWARD OF REAR SPAR BALANCE PANEL 0049. REPAIRED RIGHT HAND HORIZONTAL STABILIZER LOWER SKIN IAW US AIRWAYS TYPICAL REPAIR 55-10-07 REV "D".
